# SDR UALA2012081304400

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 42,604 hours, 16,485 cycles
- Engine: Iae V2527A5
- Engine time: 2,000 hours, 67,786 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG OIL PRESSURE READS ALMOST FULL SCALE 298PSI ON TAKEOFF, NOTICED MOMENTARY FLUCTUATION.  REMOVED AND REPLACED OIL PRESSURE TRANSMITER, PER MM 79-33-15-000-010-A 13,79-33-15-400-0 10-A 13.
